# SDR UALA2012021400867

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 86,652 hours, 13,939 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID DRIPPING FROM NR 2 ENGINE.  OPENED RT NACELLE, HYD FLUID WETNESS IN AREA OF EDP AND HYD LINES. CLEANED & DRIED.  RAN ENGINE 5 MINS,  REINSPECTED,  NO LEAKS NOTED.  HYD QTY CHECKED GOOD.
